Alert archive / Georgia / Flash Flood Warnings in 2010
Flash Flood Warning 1, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Jan 21, 2010, 7:51 AM EST for Crisp County, Georgia. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 21, 2010, 7:51 AM EST (12:51 UTC)
- Expired
- Jan 21, 2010, 1:45 PM EST
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
County Crisp County, GA
The radar
The Robins AFB radar (KJGX), 99 km from the middle of the area, began a volume at 12:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 21, 8:30 AM EST | FLASH FLOOD | 2 Se Cordele, GA | CEDAR CREEK IN THE CEDAR CREEK SUBDIVISION WAS FLOODING YARDS OF HOMES. THE WATER LEVEL WAS APPROACHING FOUNDATIONS OF HOMES AND RESIDENTIAL ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 0.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 85 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 490 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 654 m²/s²
- 0-3 km storm-relative helicity
- 749 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
478
WGUS52 KFFC 211251
FFWFFC
GAC081-211845-
/O.NEW.KFFC.FF.W.0001.100121T1251Z-100121T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 AM EST THU JAN 21 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CRISP COUNTY IN CENTRAL GEORGIA
* UNTIL 145 PM EST THURSDAY
* AT 742 AM EST...CRISP COUNTY OFFICIALS REPORTED SOME FLOODING
OF ROADS IN THE CORDELE AREA AND CEDAR CREEK WAS BEGINNING TO
SPILL OUT OF ITS BANKS INTO YARDS IN THE CEDAR CREEK SUBDIVISION.
RAINFALL AMOUNTS UP TO 2 INCHES HAVE ALREADY OCCURRED THIS
MORNING AND ANOTHER INCH OF RAIN IS EXPECTED THROUGH THE
REMAINDER OF TODAY. THIS WILL TEND TO INCREASE THE FLOODING ON
AREA CREEKS AND ROADS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORDELE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY...THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3181 8385 3183 8387 3184 8393 3186 8395
3194 8393 3203 8395 3202 8361 3186 8361
3185 8360 3180 8360 3180 8380
$$
162 follow-up statements
566
WGUS72 KFFC 211455
FFSFFC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
955 AM EST THU JAN 21 2010
GAC081-211845-
/O.CON.KFFC.FF.W.0001.000000T0000Z-100121T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRISP GA-
955 AM EST THU JAN 21 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM EST FOR
CRISP COUNTY...
AT 945 AM EST...CRISP COUNTY OFFICIALS CONTINUED TO REPORT AREAS
OF MINOR FLOODING IN THE CORDELE AREA AS WELL AS NORTH AND SOUTH
PORTIONS OF THE COUNTY. CEDAR CREEK AND THE LAKE IN THE CEDAR
CREEK SUBDIVISION WERE FLOODING YARDS AND THE WATER LEVEL WAS
APPROACHING FOUNDATIONS OF SOME HOMES AND RESIDENTIAL ROADS.
SEVERAL ROADS IN THE CORDELE AREA ARE EITHER TEMPORARILY CLOSED
DUE TO STREET FLOODING OR HAVE ONE LANE OPEN.
RAINFALL AMOUNTS AROUND 2.5 INCHES HAVE OCCURRED DURING THE PAST
12 HOURS. ANOTHER HALF INCH OF RAIN IS EXPECTED THROUGH NOON WITH A
FEW SHOWERS OR ISOLATED THUNDERSTORM STILL POSSIBLE THIS AFTERNOON.
THIS ADDITIONAL RAIN MAY INCREASE THE CURRENT LEVEL OF FLOODING ON
AREA CREEKS AND ROADS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORDELE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY...THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3181 8385 3183 8387 3184 8393 3186 8395
3194 8393 3203 8395 3202 8361 3186 8361
3185 8360 3180 8360 3180 8380
$$
16361
WGUS72 KFFC 211753
FFSFFC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1253 PM EST THU JAN 21 2010
GAC081-211845-
/O.CON.KFFC.FF.W.0001.000000T0000Z-100121T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRISP GA-
1253 PM EST THU JAN 21 2010
...A FLASH FLOOD WARNING FOR CRISP COUNTY WILL BE ALLOWED TO EXPIRE
AT 145 PM EST...
AT 1245 PM EST...CRISP COUNTY EMERGENCY MANAGEMENT CONTINUED TO
REPORT AREAS OF MINOR FLOODING IN THE CORDELE AREA AS WELL AS NORTH
AND SOUTH PORTIONS OF THE COUNTY. CEDAR CREEK AND THE LAKE IN THE
CEDAR CREEK SUBDIVISION WERE FLOODING YARDS...CRAWL SPACES OF A FEW
HOMES AND PORTIONS OF RESIDENTIAL ROADS.
A FEW ROADS IN THE CORDELE AREA WERE STILL TEMPORARILY CLOSED DUE TO
STREET FLOODING OR HAVE ONE LANE OPEN. THE FLOODING APPEARS TO HAVE
CREST AND THE WATER WILL RECEDE FOR THE REST OF THE AFTERNOON.
RAINFALL AMOUNTS AROUND 3 INCHES OCCURRED DURING LAST NIGHT AND THIS
MORNING. DRIER AIR IS QUICKLY FLOWING INTO GEORGIA SO ONLY AN
ISOLATED SHOWER OR TWO WILL BE POSSIBLE FOR THE REMAINDER OF THE DAY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORDELE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY...THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3181 8385 3183 8387 3184 8393 3186 8395
3194 8393 3203 8395 3202 8361 3186 8361
3185 8360 3180 8360 3180 8380
$$
16What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jan 21, 5:36 AM EST, 2 hours 15 minutes earlier.
Area forecast discussion, Jan 21, 5:36 AM EST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 536 AM EST THU JAN 21 2010 .SHORT TERM /TODAY THROUGH SATURDAY/... LATEST ANALYSIS SHOWS THE SURFACE LOW OVER EASTERN OK...AND PROGGED TO PUSH EASTWARD ACROSS THE TN VALLEY THROUGH FRIDAY. REGIONAL RADARS SHOW A LARGE AREA OF SHOWERS WITH SOME EMBEDDED THUNDERSTORMS STRETCHING ACROSS SOUTH ALABAMA AND NW FL...AND TRAINING EASTWARD ACROSS THE SW AND SOUTH CENTRAL PORTIONS OF THE FORECAST AREA. THIS ACTIVITY IS BEING DRIVEN BY A STRONG UPPER DISTURBANCE PUSHING ACROSS AL. ANOTHER VORT MAX IS SPARKING STRONG THUNDERSTORMS ACROSS MS WHERE THE GREATER INFLUX OF WARM MOIST AIR IS BEING FOCUSED. THIS WILL ALL SPREAD EASTWARD TODAY... SETTING THE STAGE FOR ANOTHER HEAVY RAIN EVENT WHERE 2 TO 3 INCHES ARE LIKELY BY THIS EVENING...ESPECIALLY ACROSS THE FLOOD WATCH AREA. THE TIMING AND LOCATION OF THE FLOOD WATCH STILL LOOKS GOOD...SO NO CHANGES ANTICIPATED AT THIS TIME. HOWEVER...WOULD NOT BE SURPRISE TO SEE 1 TO 2 INCHES OF RAINFALL ACROSS NORTH GA WITH SOME MINOR FLOOD PROBLEMS. SO FAR...THE HEAVIER RAINFALL AMOUNTS HAVE BEEN FOCUSED OVER THE SW ZONES...GENERALLY ALONG AND SOUTH OF A COLUMBUS TO OGLETHORPE LINE...WHERE ABOUT 1/2 TO 1 INCH OF RAINFALL HAS FALLEN OVER THE LAST 6 HOURS. EXPECT THE ACTIVITY OVER SOUTH AL TO CONTINUE TRAINING ACROSS THE SOUTHERN HALF OF THE FORECAST THROUGH THE MORNING HOURS. THEN THE STORM ACTIVITY OVER MS ARRIVES DURING DAYTIME HEATING...AND BRINGS ANOTHER ROUND OF HEAVY RAIN AND STRONG STORMS TO THE AREA DURING THE AFTERNOON. MODELS SHOW ABOUT 500-1000 MUCAPE OR 200-800 MLCAPE NOSING UP OVER THE SOUTHERN HALF OF THE FORECAST AREA THIS AFTERNOON WHILE DEEP LAYER SHEAR...COURTESY OF A 50KT LLJ...HELP PRODUCE 200+ HELICITY. AS A RESULT...SPC HAS PLACED A SLIGHT RISK AREA OVER THE SOUTHERN THIRD OF THE FORECAST AREA...GENERALLY ALONG AND SOUTH OF A HAMILTON TO DUBLIN LINE. HOWEVER...THE SEVERE STORM THREAT COULD PUSH NORTH OF THIS LINE AS MODERATE CAPES ARE NOTED PUSHING AS FAR NORTH AS A WEST POINT TO MILLEDGEVILLE LINE. NORTH OF THIS LINE...A COOLER...MORE STABLE AIR MASS WILL HINDER STRONG STORM DEVELOPMENT. IT STILL APPEARS LARGE HAIL AND STRONG WIND GUSTS WOULD BE THE MAIN SEVERE STORM THREATS. HOWEVER...AN ISOLATED TORNADO CANNOT BE RULED OUT WITH SUCH MODERATELY HIGH HELICITY. OTHERWISE... STILL EXPECT A DRY SLOT TO ADVECT UP FROM THE SW AND BRING AN END THE HEAVY RAIN AND SEVERE STORM THREAT BY EARLY EVENING. SOME LIGHT RAIN MAY LINGER TONIGHT...ESPECIALLY ACROSS NORTH GA WHERE DEEP WRAP AROUND MOISTURE IS ENHANCED BY THE UPPER LOW MOVING ACROSS KY. A DRY NW FLOW ALOFT BECOMES ESTABLISHED BY EARLY FRIDAY MORNING...BRINGING AN END TO THE RAIN. ALTHOUGH SOME LINGERING WRAP AROUND CLOUDS MAY PRODUCE A FEW SPRINKLES ACROSS NORTH GA ON FRIDAY. AMPLE CLOUDS AND RAIN HAVE WARRANTED LEANING TOWARD THE COOLER MET HIGHS TODAY. THEN TOOK MAINLY A MAV AND MET BLEND FOR THE REMAINING PERIODS. .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... HIGH PRESSURE WILL QUICKLY WEAKEN ITS GRIP SATURDAY NIGHT AS ANOTHER LOW PRESSURE SYSTEM KICKS OUT OF THE CENTRAL PLAINS. THIS LOW TRACKS FAR TO THE NORTH AND DRAGS A TRAILING COLD FRONT ACROSS THE STATE ON SUNDAY. ALTHOUGH STILL EXPECTING MAINLY SHOWERS WITH THIS SYSTEM AS THE FRONT GETS STRETCHED OUT AND WEAKENS...WILL CONTINUE TO WORD FOR ISOLATED THUNDERSTORMS ON SUNDAY DURING DAYTIME HEATING. A SERIES OF VORT MAXES SWINGING THRU A DEEP LONG WAVE UPPER TROUGH WILL KEEP CLOUDS AND A SLIGHT CHANCE OF RAIN IN THE FORECAST NORTH AND EAST ON MONDAY. OTHERWISE...EXPECT HIGH PRESSURE TO PRODUCE MUCH COOLER AND DRIER CONDITIONS FOR TUESDAY AND WEDNESDAY. && .AVIATION... SE WINDS 6-12KTS EXPECTED TODAY AS RAIN AND ISOLATED THUNDERSTORMS MOVE IN ACROSS THE AREA. CEILINGS WILL BE VARIABLE TODAY BUT STAYING IN THE IFR TO LIFR RANGE. NOT EXPECTING CEILINGS TO GET INTO THE MVFR RANGE UNTIL AFTER 00Z. RAIN SHOULD CONTINUE THROUGH 00Z ALSO. VSBYS WILL BE UP AND DOWN ALSO BUT SHOULD STAY IN THE IFR TO MVFR RANGE. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 57 39 53 38 55 / 100 40 5 5 10 ATLANTA 58 42 55 38 56 / 100 20 0 5 10 BLAIRSVILLE 52 38 50 34 49 / 100 60 20 5 10 CARTERSVILLE 58 41 54 38 56 / 100 20 0 5 10 COLUMBUS 64 48 63 41 60 / 100 10 0 5 10 GAINESVILLE 56 39 52 38 54 / 100 50 5 5 10 MACON 62 44 60 39 59 / 100 20 0 5 5 ROME 57 43 55 38 57 / 100 30 5 5 10 PEACHTREE CITY 59 40 55 37 56 / 100 20 0 5 10 VIDALIA 64 49 62 41 64 / 100 40 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BARROW...BIBB...BLECKLEY...BUTTS...CARROLL... CHATTAHOOCHEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD... CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE... FORSYTH...GLASCOCK...GREENE...GWINNETT...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON... MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN... MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE... PAULDING...PEACH...PIKE...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP... TWIGGS...UPSON...WALTON...WARREN...WASHINGTON...WEBSTER... WHEELER...WILCOX...WILKES...WILKINSON. && 39
Hazardous weather outlook, Jan 21, 5:41 AM EST, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 541 AM EST THU JAN 21 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-221045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 541 AM EST THU JAN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE TODAY THROUGH THIS EVENING. MINOR FLOODING EXPECTED THIS AFTERNOON AND TONIGHT .SYNOPSIS... THERE IS A SURFACE LOW PRESSURE CENTER OVER EASTERN OKLAHOMA WHICH IS EXPECTED TO MOVE EASTWARD ACROSS THE TENNESSEE VALLEY THROUGH FRIDAY. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY THUNDERSTORMS WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING...GUSTY WINDS...LARGE HAIL...HEAVY RAIN...AND SOME MINOR FLOODING. THE BEST LOCATION FOR ANY SEVERE STORMS TO OCCUR WILL BE GENERALLY ALONG AND SOUTH OF A WEST POINT TO MILLEDGEVILLE LINE THIS AFTERNOON AND EARLY EVENING. .DISCUSSION... SHOWERS WITH SOME EMBEDDED THUNDERSTORMS ARE STRETCHING ACROSS SOUTH ALABAMA AND NW FL THIS MORNING. THIS ACTIVITY IS BEING DRIVEN BY A STRONG UPPER DISTURBANCE OVER AL. ANOTHER VORT MAX IS SPARKING STRONG THUNDERSTORMS ACROSS MS WHERE THE GREATER INFLUX OF WARM MOIST AIR IS BEING FOCUSED. THIS WILL ALL SPREAD NORTHEASTWARD TODAY DURING DAYTIME HEATING. INSTABILITIES WILL INCREASES ACROSS THE AREA WITH 500-1000 MUCAPE NOSING UP OVER THE SOUTHERN HALF OF THE FORECAST AREA THIS AFTERNOON ALONG WITH SOME DEEP LAYER SHEAR...COURTESY OF A 50KT LOW LEVEL JET WHICH WILL HELP PRODUCE 200+ HELICITY VALUES. AS A RESULT WE CAN EXPECT ISOLATED SEVERE STORMS WITH SOME MINOR FLOODING TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jan 21, 4:46 AM EST, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 446 AM EST THU JAN 21 2010 GAZ078>081-089>095-102>106-211200- 446 AM EST THU JAN 21 2010 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN CRISP...SUMTER... WEBSTER...STEWART...SCHLEY...TAYLOR...MACON...CHATTAHOOCHEE... MARION...MUSCOGEE...HOUSTON...PEACH...CRAWFORD...HARRIS...TALBOT AND DOOLY COUNTIES UNTIL 700 AM EST... AT 445 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LARGE AREA OF MODERATE SHOWERS WITH A FEW EMBEDDED THUNDERSTORMS... GENERALLY SOUTH AND WEST OF A HAMILTON TO PERRY TO CORDELE LINE. THIS AREA OF SHOWERS AND THUNDERSTORMS IS MOVING EAST AND NORTHEAST AT 35 MPH...AND WILL CONTINUE TO TRAIN OVER THE ALERT AREA. RAINFALL AMOUNTS OF ONE TO ONE HALF INCH HAVE ALREADY FALLEN OVER THIS AREA SINCE MIDNIGHT...AND AN ADDITIONAL ONE HALF TO ONE INCH OF RAINFALL IS POSSIBLE THROUGH 700 AM THIS MORNING. RUNOFF FROM THESE SHOWERS AND THUNDERSTORMS COULD CAUSE SIGNIFICANT RISES AND MINOR FLOODING OF SMALL CREEKS AND STREAMS...AND ACROSS LOW LYING...FLOOD PRONE AREAS...TO INCLUDE ROADS AND UNDERPASSES. DRIVERS SHOULD USE CAUTION AS HEAVY RAINFALL WILL REDUCE VISIBILITIES... AND CAUSE PONDING OF WATER ON ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE ACROSS WATER COVERED ROADWAYS. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 8:26 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Harris, Heard, Meriwether, Troup | 49 min |
| Jan 21, 11:16 AM EST | River Flood Warning | FFC | Dooly | 27 hr |
| Jan 21, 11:16 AM EST | River Flood Warning | FFC | Dodge, Telfair, Wilcox | 26 days |
| Jan 21, 11:16 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 18 hr |
| Jan 21, 6:18 PM EST | River Flood Warning | FFC | Sumter | 8 hr |
Nearby
Flash Flood Warnings in Georgia, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.